O modifikacijah fazovogo metoda v zadachakh kvantovoj fiziki

Konyunkhova, NB and Linh, VH and Staroverova, IB (1999) O modifikacijah fazovogo metoda v zadachakh kvantovoj fiziki. ZHURNAL VYCHISLITELNOI MATEMATIKI I MATEMATICHESKOI FIZIKI, 39 (3). pp. 492-522.

Full text not available from this repository.
Item Type: Article
Subjects: Q Science > QA Mathematics and Computer Science > QA75 Electronic computers. Computer science / számítástechnika, számítógéptudomány
Depositing User: Eszter Nagy
Date Deposited: 11 Dec 2012 14:57
Last Modified: 11 Dec 2012 14:57
URI: http://eprints.sztaki.hu/id/eprint/1985

Update Item Update Item